# SDR C77A2019091700001

- Difficulty date: August 5, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 31,415 hours, 19,296 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENCOUNTER TURBULENCE IN FLT, ADS PROBE 1 AND 3 FAIL EICAS MSG. PERFORMED AC RESET IAW FIM 2714-27-36-00-810-907-A CLEARED FAULTS TRANSITORY CONDITION OF THE MAU 3 OK FOR SVC.
